# SDR RRXA97070

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Switch
- Condition: Broken Wire
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 0840 HOURS, EASTERN TIME, AIRCRAFT COMPLETED TAKEOFF.  DURING ASCENT, LANDING GEAR RETRACTION GEAR NOT LATCH LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  PERFORMED UPLATCH CHECK AND NOSE GEAR FAILED CHECK.  RECYCLED GEAR WITH NO CHANGE.  PILOT RADIO FOR EMERGENCY PROCDURES.  AIRCRAFT RETURNED TO KDAY WITH NO DIFFICULTY.  INVESTIGATE NOSE GEAR, FOUND UPLATCH SWITCH WIRE BROKEN.  REPAIRED BROKEN WIRE AND PERFORMED GEAR RETRACTION CHECK, OPERATIONS CHECKED GOOD, NO DEFECTS.
